Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What causes intermittent swollen veins, heavy muscles?
Dec 13, 2005

My current regimen is Videx, Ziagen and Retrovir. I have mild neuropathy in my big toes. I now experience heaviness in my forearms and calves, and intermittent protruding veins. This can occur when I work or just sitting. Whenever I am uncomfortable sleeping and then get up, I notice the protruding veins in my forearms and thighs. I used to think it was from too many covers, but it occurs under all different circumstances. Recently, I also experienced my hands falling asleep in the dentist chair at two different visits. My doctors have no clue, but I have read other questions with the same symptoms. Help!

Response from Dr. Henry

Your current regimen has not been used much. I would be concerned about risk for peripheral neuropathy and fat loss from arms/legs which can make the veins stand out. If other antiretroviral options are available to you then a discussion with your HIV specialist about switch options and your symptoms would be reasonable. KH



Previous
lipoatrophy and buffalo hump..options?
Next
Avascular Necrosis

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement